# SDR IPXA2016072306194

- Difficulty date: July 22, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 61,003 hours, 10,589 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Dented
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS ALONG UPPER EDGE OF R3 DOOR PLUG CENTERED AT BS 1285.  FWD DENT MEASERES 2.0"X.40"X.105" DEEP. OK FOR CONTINUED SERVICE PER VTSAA EA011-5210-01-A6365 REV IR AND EO MD11-5210-61812-A.
